# SDR QXEA9902625

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - DRESS OUT CONTACT AREA OF UPPER AND LOWER BAGGAGE DOOR STOPS AT LOCATIONS 7, 8, 9 AND 10.  REPAIRED IAW RD8-53-104, MM PSM 1-8-2, CHAPTER 52-30-00, PAGE 210.
